# SDR 3EJA2025121900005

- Difficulty date: December 2, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N702JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0704
- Aircraft time: 2,421 hours, 1,537 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 63413562
- Condition: Damaged
- Location: Zone 700
- Part time: 2,421 hours, 1,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FROM APF TO 07FA AT 13,000 FT. FELT A BANG AND GOT “GEAR UNLOCKED” LIGHT.  R & R DAMAGED RT MLG UPLOCK WITH A NEW UPLOCK ASSY, OPS CHECKED GOOD WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED !AW AMM 32·31-04.
